# SDR ASAA2021021034166

- Difficulty date: February 10, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 19,742 hours, 6,296 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5810477
- Condition: Damaged
- Location: Aft Wet Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BOARD DAMAGED PN 147A5810-477.  GROUNDED - YES.  REPAIRED AFT WET AREA FLOOR BOARD DAMAGE TO PN 147A5810-477 B737-900ER-SRM-53-00-50-2R-1 AND 53-00-50-2R-0.
